Jump to content
You are a guest user Click to join the site

Welcome Guest

Welcome to drugbuyersguide, like most online communities you must register to view or post in our community, but don't worry this is a simple free process that requires minimal information for you to signup. Be apart of Drug Buyers Guide Forum by signing in or creating an account.

  • Start new topics and reply to others
  • Subscribe to topics and forums to get email updates
  • Get your own profile page and make new friends
  • Send personal messages to other members.

Help! High Dose Xanax, Etiz, And Phenibut Withdrawels


kricky

Recommended Posts

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  5
  • Reputation:   4
  • Joined:  12/21/2011
  • Status:  Offline
  • Last Seen:  

I recently had to take all of these out of the equation.  The doses were enough to kill most people.  from what I can remember, 15 etiz to start the day, at least 3000 g of phenibut on a 10 day binge, the x@ns I've deleoped a very high tolerance to after 10 or so years of abuse.  I am 2 days off of everything.  These were not the amounts I needed to feel euphoric, these are the amounts in needed to leave the house.  My mind is a racehorse right now.  I can't eat anything.  I can't watch tv.  I need help.  I know I don't have 20 post, but really need a mod to pm me to explain the sudden stop as  I believe it to be important to the whole community.  I've been through withdrawels before, but in rehab, not sitting at home.  I drank some last night.  Took the edge off, but I feel almost suicidal at the moment.  It hurts too much

Link to comment
Share on other sites

  • V.I.P Member

  • Group:  V.I.P Member
  • Topic Count:  0
  • Content Count:  2,102
  • Reputation:   1,231
  • Joined:  01/07/2013
  • Status:  Offline
  • Last Seen:  

At those high dosages you better see your primary on Monday or go to the ER now. The only two drugs that the detox can kill you from are alcohol and benzos. And at your levels your likely to have a seizure for stopping suddenly.

 

Since most drugs have a half life of at least a couple of days you probably won't start going into withdraw until 24-48 hours after your last dose since there is so much in your system.

 

Make sure you a someone to call if things get bad. If you have anything left then take them to delay the withdraws and get to your Doc on Mon. If you don't have a Doc then go to the ER.

 

From the amount you have consumed and length of time you have been on these you will have some serious problems unless you get medical help right away. Fuck what people think. You could die from the withdraws.

Link to comment
Share on other sites

Guest noelrod1968

Hb is absolutely right. Do not withdraw from benzos cold turkey without medical assistance. Im afraid you're in for a long hard battle but the willingness and desire to stop is the first step. Safe medical detox is the only way.

Link to comment
Share on other sites

  • Members
Mr. Crowley

  • Group:  Members
  • Topic Count:  0
  • Content Count:  1,468
  • Reputation:   721
  • Joined:  08/01/2014
  • Status:  Offline
  • Last Seen:  

These guys are absolutely right, you can't stop that level of benzo consumption cold turkey. Seriously, you are putting your life in serious danger. I'm not being judgmental or alarmist, this is just fact. But I'm guessing you know this already, especially if you've been through rehab. Is there any reason you are doing it this way instead of tapering? If you don't think you are capable of tapering, do you have any family or friends that can help? If not, do you have a doctor that's been prescribing any of this to you that you can confide in? If still no, please go to the ER.

And please let us know what you decide to do. I may not know you, but as a fellow human being, I do care about what happens to you.

Best wishes and good luck! Please reach out for help. There is absolutely no shame in it.

And drinking makes things worse by further lowering your seizure threshold.

MC

Link to comment
Share on other sites

  • V.I.P Member

  • Group:  V.I.P Member
  • Topic Count:  0
  • Content Count:  1,039
  • Reputation:   781
  • Joined:  08/21/2014
  • Status:  Offline
  • Last Seen:  

Hey Kricky!

If you're serious about these amounts? And have also been in rehab, then you should be fully aware that you cannot under any circumstance, cold turkey?!.. You don't need a mod to tell you what I fear you already know?!...

Good luck and give anyone a shout if you need advice?..

Keep posting on this thread... There is no shortage of people willing to help you through this? : )

~P~

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  4,394
  • Reputation:   4,371
  • Joined:  12/04/2014
  • Status:  Offline
  • Last Seen:  

Wow, I just welcomed you on your intro thread a short time ago. I can't add anything else, but the advice posted already is frank and accurate, please let us know how you get on mate.

Link to comment
Share on other sites

  • Moderators.

  • Group:  Moderators.
  • Topic Count:  0
  • Content Count:  5,521
  • Reputation:   8,984
  • Joined:  07/06/2014
  • Status:  Offline
  • Last Seen:  

I did answer the call and sent you a PM. It just echoes what's already been said here. I hope you'll check in as we are all a bit worried for your safety.

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  5
  • Reputation:   4
  • Joined:  12/21/2011
  • Status:  Offline
  • Last Seen:  

Thanks Guys.  I've been here before.  My reasoning for stopping so sudden has been sent to 2earls and hopefully makes since to the mods.  I do still have a bit of phenibut and liquid etiz.  I'm talkin a drop to get me by until Monday.  I have no indication of seizures, stuttering, etc. and my body feels like I can make it until then.  thank you all for the support.  I will be back in the morning, lord willing, to keep everyone informed.  Thanks guys

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  4,394
  • Reputation:   4,371
  • Joined:  12/04/2014
  • Status:  Offline
  • Last Seen:  

Thanks Guys. I've been here before. My reasoning for stopping so sudden has been sent to 2earls and hopefully makes since to the mods. I do still have a bit of phenibut and liquid etiz. I'm talkin a drop to get me by until Monday. I have no indication of seizures, stuttering, etc. and my body feels like I can make it until then. thank you all for the support. I will be back in the morning, lord willing, to keep everyone informed. Thanks guys

Great stuff kricky, glad to hear back from you!
Link to comment
Share on other sites

  • V.I.P Member

  • Group:  V.I.P Member
  • Topic Count:  0
  • Content Count:  749
  • Reputation:   215
  • Joined:  09/11/2014
  • Status:  Offline
  • Last Seen:  

I've been through this Kricky a couple of times, and knowing that someone else is going through it scares the living crap out of me. I'm praying for you. Please, if you can, stock up so this never happens to you again. Unfortunately I had to learn the hard way. I really hope you have physical support to lean on while going through this. We are all here for you.

Link to comment
Share on other sites

  • V.I.P Member

  • Group:  V.I.P Member
  • Topic Count:  0
  • Content Count:  674
  • Reputation:   466
  • Joined:  04/15/2014
  • Status:  Offline
  • Last Seen:  

I can't add any extra advice to the great words that have already been said.

 

But I can be here to talk to or support you if you need it. Like other's have said, there's a lot of people looking out for you here, and we're all on your side.

 

I wish you the best of luck for the next few days. =)

Link to comment
Share on other sites

  • V.I.P Member

  • Group:  V.I.P Member
  • Topic Count:  0
  • Content Count:  1,039
  • Reputation:   781
  • Joined:  08/21/2014
  • Status:  Offline
  • Last Seen:  

Thanks Guys.  I've been here before.  My reasoning for stopping so sudden has been sent to 2earls and hopefully makes since to the mods.  I do still have a bit of phenibut and liquid etiz.  I'm talkin a drop to get me by until Monday.  I have no indication of seizures, stuttering, etc. and my body feels like I can make it until then.  thank you all for the support.  I will be back in the morning, lord willing, to keep everyone informed.  Thanks guys

How goes it Kricky?.. You feeling any better?..

~P~

Link to comment
Share on other sites

  • Moderators.

  • Group:  Moderators.
  • Topic Count:  0
  • Content Count:  5,521
  • Reputation:   8,984
  • Joined:  07/06/2014
  • Status:  Offline
  • Last Seen:  

Hello all you wonderful and caring members. Kricky is doing pretty well under the circumstances and is grateful for the support. Cat and I will stay in contact and hopefully Kricky will be back and posting soon.

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  4,394
  • Reputation:   4,371
  • Joined:  12/04/2014
  • Status:  Offline
  • Last Seen:  

Hello all you wonderful and caring members. Kricky is doing pretty well under the circumstances and is grateful for the support. Cat and I will stay in contact and hopefully Kricky will be back and posting soon.

Good news, and a relief to hear 2earls.
Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...